... over my body this morning that feels tingly and warm to the touch. Should I quit taking the Tamiflu, and take Benadryl? Or can I take both together?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've seen some press recently which may indicate that Tamiflu is not safe for kids.
1 answer • 3 Nov 2009
My doctor told me it is okay for me to take Benadryl Allergy Ultra Tablets since I came down with Shingles. My rash is gone now but the pain of PHN ...
4 answers • 21 Dec 2009
My father has COPD and Heart disease. He has the flu. not sure if it is influenza a or not and was given tamiflu. About 4 hours later he had a hard ...
1 answer • 16 Feb 2011
... means. redness of the skin is on his face chest stomach back arms and neck.. everywhere i go they simply state to give benadryl i have not seen ...
1 answer • 25 Jan 2012
I stopped taking SJW after the rash appeared. Question... how long before this rash disspates. I am using cortisone anti-itch cream and benadryl. ...
0 answers • 11 Mar 2012